# SDR FDEA201312203027

- Difficulty date: December 20, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 87,882 hours, 33,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT FWD CABIN DOOR WAS NOT DISARMED PROPERLY BEFORE BEING OPENED FROM INSIDE, SLIDE FELL ONTO CREW STAIRS.  L1 DOOR SLIDE INOPERATIVE.  R & R EMERGENCY POWER RESERVOIR BOTTLE FOR L1 DOOR IAW AMM 12-15-10-3.   R & R L1 DOOR SLIDE PACK ASSEMBLY IAW AMM25-66-01-4.
